Zoloft Question

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

SUEBIRD
Regular Member


Date Joined Apr 2007
Total Posts : 25
   Posted 8/21/2007 5:10 PM (GMT -7)   
I have been on Zoloft for a little over 14 weeks and was wondering if ones who have taken it did it take a long time to really work well, also I was wondering if I crush the zoloft would my body absorb the zoloft any better, can anyone give me any insight on this. THank You Suebird

Aussieangel
Veteran Member


Date Joined Sep 2006
Total Posts : 510
   Posted 8/21/2007 8:58 PM (GMT -7)   
I was on and off zoloft for 12 years and found it usually worked within 2 weeks. I've had a 10 month break after being told it had stopped working but now the pdocs are trying me on it again. I felt really good almost straight away but I think that was because they took me off a med that was giving me suicidial tendences.

How much zoloft are you on? You may need to speak to your pdoc about an increase. Currently because I've been in hospital for 7 weeks i'm finding it hard again but I've only been on the zoloft for 2 weeks. I'm sort of in shock from being institualised and now facing the world again it's set me backwards.

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 8/22/2007 6:24 AM (GMT -7)   

Good Morning

I agree with Aussie, you may need a change in dosage.

Some medications have a coating that, if broken, could irritate your stomach or esophagus or possibly cause ulcers. Others simply will not work if they are broken and chewed because the stomach acid would destroy the medicine. Another reason is because many medicines are time-released. The time-release capsules (or tablets) gradually give out medicine over a twelve or twenty-four hour time frame. If you were to crush the specially designed capsule, it would not work as a time release pill. In addition, it could be dangerous if the medicine that was supposed to be gradually released over twenty-four hours, was released all at one time into your stomach. I hope this answers your question re crushing meds. You may always call your pharmacist for info re the med .

Take care and hope you get back up to speed quickly. :)

 

 


Respectfully
Kitt
Moderator Anxiety ~ Panic Disorders
*~* Not a mental health professional at all *~*
Dx: Anxiety/Panic, Depression 
******www.healingwell.com/donate******
_____________________________________________________
"If you doubt you can accomplish something, then you can’t accomplish it. You have to have confidence in your ability, and then be tough enough to follow through.” 
~Rosalyn Carter

 

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 3:34 PM (GMT -7)
There are a total of 2,734,296 posts in 301,200 threads.
View Active Threads


Who's Online
This forum has 151323 registered members. Please welcome our newest member, judy.
384 Guest(s), 11 Registered Member(s) are currently online.  Details
cupcakespinkgal, Psilociraptor, 81GyGuy, dacarte3, dismissed, summer16, Bohemond, Girlie, Lymiemomster, lavendar, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer